Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

could my pills have cause an early miscarriage? :/

I know it's normal to have a varying flow at times but I'm on birth control and during this pack I had a 3 day course of antibiotics during which time hubby and I engaged in some unprotected sex which was dumb but hey, we are perfectly stable for another baby so we thought if I got pregnant no biggie...our daughter is six and we've been considering me getting off the pill anyways.

Well...

I got the my normal day for my period and it didn't come...it came 2 days later than normal and I swear I'm bleeding like a stuffed hog. At one point I even thought I might need to go to the ER cause I'd saturated 3 pads in like an hour and a half but it slowed down and my cramping has died down...

could my pills have caused an early miscarriage? :/

Answer Question
 
Anonymous

Asked by Anonymous at 12:11 AM on Dec. 6, 2010 in Pregnancy

Answers (2)
  • It's really unlikely. If the egg has already implanted, the pills won't do much. Usually, with an early miscarriage, the period will also be clumpy, from what I've seen. I'm guessing the antibiotics threw your hormones for a loop. But if you take antibiotics, always use a backup method, and if you are trying, then stop taking the pills. It's a big decision, and you don't want to take a "Well, whatever" approach to something like that.
    musicpisces

    Answer by musicpisces at 12:21 AM on Dec. 6, 2010

  • thanks...i'm aware it's a big decision. i'm 28 years old with one child already.
    Anonymous

    Comment by Anonymous (original poster) at 12:23 AM on Dec. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN